Über eine Berühreigenschaft von Kreisen.

G. Ewald

Mathematische Annalen (1957/58)

  • Volume: 134, page 58-61
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Ewald, G.. "Über eine Berühreigenschaft von Kreisen.." Mathematische Annalen 134 (1957/58): 58-61. <http://eudml.org/doc/160571>.

author = {Ewald, G.},
journal = {Mathematische Annalen},
keywords = {Foundations; Non-Euclidean Geometry},
language = {ger},
pages = {58-61},
title = {Über eine Berühreigenschaft von Kreisen.},
url = {http://eudml.org/doc/160571},
volume = {134},
year = {1957/58},

AU - Ewald, G.
TI - Über eine Berühreigenschaft von Kreisen.
JO - Mathematische Annalen
PY - 1957/58
VL - 134
SP - 58
EP - 61
LA - ger
KW - Foundations; Non-Euclidean Geometry
UR - http://eudml.org/doc/160571
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.